Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 32, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Sep 3, 2006, 9:34 PM PDT. It took effect at Sep 4, 2006, 1:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2006, 9:34 PM PDT (04:34 UTC)
- In effect from
- Sep 4, 2006, 1:00 PM PDT
- Expired
- Sep 5, 2006, 12:00 AM PDT
- In force
- 11 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 040434 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 934 PM PDT SUN SEP 3 2006 NVZ452-040700- /O.UPG.KLKN.FW.A.0023.060904T1800Z-060905T0400Z/ /O.NEW.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/ /O.CON.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 934 PM PDT SUN SEP 3 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR DRY THUNDERSTORMS... ...RED FLAG WARNING IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT FOR DRY THUNDERSTORMS... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES SCATTERED DRY THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH MIDNIGHT TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER ANOTHER ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-455-457-040700- /O.UPG.KLKN.FW.A.0023.060904T1800Z-060905T0400Z/ /O.NEW.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/ /O.CON.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 934 PM PDT SUN SEP 3 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR DRY THUNDERSTORMS... ...RED FLAG WARNING IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT FOR DRY THUNDERSTORMS... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE FIRE WEATHER WATCH MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SCATTERED DRY THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH MIDNIGHT TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER ANOTHER ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AWG
4 follow-up statements
000 WWUS85 KLKN 040646 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 1146 PM PDT SUN SEP 3 2006 NVZ452-041500- /O.EXP.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/ /O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 1146 PM PDT SUN SEP 3 2006 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT FOR DRY THUNDERSTORMS... THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT FOR DRY THUNDERSTORMS. THIS RED FLAG WARNING EXPIRATION AND RED FLAG WARNING FOR MONDAY IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES SCATTERED DRY THUNDERSTORMS HAVE DISSIPATED OVER THE AREA TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER ANOTHER ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-455-457-041500- /O.EXP.KLKN.FW.W.0031.000000T0000Z-060904T0700Z/ /O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1146 PM PDT SUN SEP 3 2006 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE RED FLAG WARNING FOR SUNDAY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THIS RED FLAG WARNING EXPIRATION AND RED FLAG WARNING FOR MONDAY IS FOR THE FOLLOWING FIRE WEATHER ZONES: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SCATTERED DRY THUNDERSTORMS HAVE DISSIPATED OVER THE AREA TONIGHT. MOISTURE AND INSTABILITY WILL COMBINE TO TRIGGER ANOTHER ROUND OF SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AWG
000 WWUS85 KLKN 041214 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 514 AM PDT MON SEP 4 2006 ...RED FLAG WARNINGS FOR DRY LIGHTNING THIS AFTERNOON AND EVENING... ...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR TUESDAY AFTERNOON AND EVENING... MID-LEVEL MOISTURE CONTINUES TO STREAM INTO THE WESTERN GREAT BASIN ON A SOUTHERLY FLOW TODAY AND TUESDAY. AFTERNOON AND EVENING SURFACE INSTABILITY WILL BE SUFFICIENT TO TRIGGER WIDELY SCATTERED DRY THUNDERSTORMS ACROSS MUCH OF CENTRAL AND NORTHERN NEVADA...WITH ANOTHER ROUND POSSIBLE ON TUESDAY. NVZ452-454-455-457-050015- /O.NEW.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/ /O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 514 AM PDT MON SEP 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING FOR ZONES 452...454.... 455...AND 457... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR DRY LIGHTNING FOR ZONES 452...454...455... AND 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING FOR THE SAME ZONES. THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON AND CONTINUE INTO THE MID TO LATE EVENING ACROSS MUCH OF NORTHERN AND CENTRAL NEVADA. CONDITIONS SHOULD MOISTEN BY MIDNIGHT AS CONVECTION WINDS DOWN. ANOTHER ROUND OF DRY THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KLKN 042233 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 330 PM PDT MON SEP 4 2006 ...RED FLAG WARNINGS FOR DRY LIGHTNING THROUGH THIS EVENING... ...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR TUESDAY AFTERNOON AND EVENING... MID-LEVEL MOISTURE CONTINUES TO STREAM INTO THE WESTERN GREAT BASIN THROUGH TUESDAY. AFTERNOON AND EVENING SURFACE INSTABILITY WILL BE SUFFICIENT TO TRIGGER WIDELY SCATTERED DRY THUNDERSTORMS ACROSS MUCH OF CENTRAL AND NORTHERN NEVADA...WITH ANOTHER ROUND POSSIBLE ON TUESDAY. NVZ452-454-455-457-050700- /O.NEW.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/ /O.CON.KLKN.FW.W.0032.060904T2000Z-060905T0700Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 330 PM PDT MON SEP 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT TO MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING FOR ZONES 452...454....455...AND 457... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR DRY LIGHTNING FOR ZONES 452...454...455... AND 457... THE FIRE WEATHER WATCH FOR DRY LIGHTNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT THROUGH MIDNIGHT PDT TONIGHT FOR DRY LIGHTNING FOR THE SAME ZONES. THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES WIDELY SCATTERED DRY THUNDERSTORMS WILL CONTINUE INTO THE EVENING ACROSS MUCH OF NORTHERN AND CENTRAL NEVADA. ANOTHER ROUND OF DRY THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ HARMER
000 WWUS85 KLKN 050657 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 1157 PM PDT MON SEP 4 2006 NVZ452-454-455-060700- /O.EXP.KLKN.FW.W.0032.000000T0000Z-060905T0700Z/ /O.UPG.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/ /O.NEW.KLKN.FW.W.0033.060905T1800Z-060906T0700Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- 1157 PM PDT MON SEP 4 2006 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ELKO HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT. THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT. THIS RED FLAG WARNING EXPIRATION AND UPGRADE ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY MID-LEVEL MOISTURE CONTINUES TO STREAM INTO THE WESTERN GREAT BASIN THROUGH TUESDAY. AFTERNOON AND EVENING SURFACE INSTABILITY WILL BE SUFFICIENT TO TRIGGER SCATTERED DRY THUNDERSTORMS ACROSS MUCH OF CENTRAL AND NORTHERN NEVADA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ457-050800- /O.CAN.KLKN.FW.A.0024.060905T2000Z-060906T0700Z/ /O.EXP.KLKN.FW.W.0032.000000T0000Z-060905T0700Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1157 PM PDT MON SEP 4 2006 ...FIRE WEATHER WATCH IS CANCELLED... ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ELKO HAS ALLOWED THE RED FLAG WARNING TO EXPIRE TONIGHT. THE FIRE WEATHER WATCH FOR TUESDAY WAS CANCELLED DUE TO THE THUNDERSTORM ACTIVITY TRANSITIONING TO WET. $$ AWG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 3, 2:14 PM PDT, 7 hours 20 minutes earlier.
Area forecast discussion, Sep 3, 2:14 PM PDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 214 PM PDT SUN SEP 3 2006 .SYNOPSIS...HIGH PRESSURE WILL REMAIN STATIONARY OVER THE GREAT BASIN THROUGH TUESDAY. TROPICAL MOISTURE WILL MOVE INTO THE AREA OVER THE NEXT FEW DAYS...BRINGING AN INCREASING CHANCE OF THUNDERSTORMS EACH DAY. A COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER TEMPERATURES FOR THE REMAINDER OF THE WEEK. && .SHORT TERM...H5 RIDGE REMAINS OVER CWA THROUGH TUESDAY PUSHING MID LEVEL MOISTURE INTO THE AREA. LIS REMAIN NEAR ZERO ACROSS MOST OF CWA WITH AFTERNOON CONVECTION EACH DAY. EXCEPTION WILL BE NVZ030 WHERE SHORTWAVES FROM IN FROM THE PACIFIC SHOULD KEEPING THIS ZONE MOSTLY DRY. AFTERNOON LIS WILL LOWER TO -1 LOCALLY WITH CAPES OF 200 TO 400 AND PWS NEAR .60. WILL KEEP THE RED FLAG CONTINUING FOR DRY LIGHTNING THIS EVENING FOR FWX ZONES 452...454...455...457 AND WILL MAINTAIN THE WATCH MONDAY AND MONDAY EVENING FOR THESE SAME ZONES. HARMER .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. UPPER RIDGE AXIS OVER ECNTRL GREAT BASIN WILL BEGIN TO FLATTEN OUT TUESDAY NIGHT IN RESPONSE TO COMBINATION OF STRONGER NORTHERN STREAM SHORTWAVE ENERGY IN CANADA AND SHORTWAVE FEATURE MOVING INLAND INTO NRN CALIFORNIA. THE GFS LOOKS LIKE IT HAS NUMEROUS CONVECTIVE FEEDBACK ISSUES WHILE THE NAM-WRF AND ECMWF IS BETTER IN DETAILS OF EJECTING THIS FEATURE ACROSS NRN NEVADA DURING THE DAY WEDNESDAY. WITH 40-50KT JET MAX... HIGHER PW VALUES AROUND 0.75 WITH THETA-E AND 700MB CONVERGENCE ECNTRL MTNS WILL KEEP HIGHER POPS ENCTRL INTO ERN THIRD OF NV. GREAT BASIN THEN LOOKS TO BE IN A SPLIT FLOW PATTERN BETWEEN NRN STREAM AND SUBTROPICAL JET AT LEAST INTO NEXT SUNDAY WITH SOME HINTS AT A WEAK REX BLOCK ALONG THE PAC COAST. ENSEMBLES LOOK SIMILAR WITH MOST MEMBERS SHOWING NRN PAC COAST RIDGE AND WEAK SRN PAC COAST TROUGH. WITH UNCERTAINTY AND WEAK INSTABLITIY EACH DAY...WILL KEEP TREND THROUGH THE EXTENDED OF SLGHT CHC POPS ECNTRL MTNS WITH SEMI- PERMANENT CONVERGENCE ZONE. HAVE COOLED AT LEAST MAX TEMPS A FEW DEGREES TOWARD NORMAL WITH SOME LOWER HEIGHTS ACROSS THE CWA. SLA && .AVIATION....TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNINGS THIS EVENING FOR FIRE WEATHER ZONES 452...454...455...AND 457. FIRE WEATHER WATCH MONDAY AND MONDAY EVENING FOR DRY LIGHTNING FOR ZONES 452...454...455...AND 457.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 5:14 AM PDT | Fire Weather Watch | LKN | 19 hr |
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.